A new bivariate extension of FGM copulas

Cécile Amblard 1 Stephane Girard 2
1 TIMB
TIMC-IMAG - Techniques de l'Ingénierie Médicale et de la Complexité - Informatique, Mathématiques et Applications [Grenoble]
2 MISTIS - Modelling and Inference of Complex and Structured Stochastic Systems
Inria Grenoble - Rhône-Alpes, LJK - Laboratoire Jean Kuntzmann, INPG - Institut National Polytechnique de Grenoble
Abstract : We propose a new family of copulas generalizing the Farlie-Gumbel-Morgenstern (FGM) family and generated by two univariate functions. The main feature of this family is two permit the modeling of high positive dependence. In particular, it is established that the correlation range is [-3/4,1] and that the upper tail dependence coefficient can reach any value in [0,1]. Some examples of parametric subfamilies are provided.
Document type :
Journal articles
Metrika, Springer Verlag, 2009, 70 (1), pp.1-17. <10.1007/s00184-008-0174-7>
Liste complète des métadonnées

https://hal.inria.fr/inria-00134433
Contributor : Stephane Girard <>
Submitted on : Friday, February 8, 2008 - 9:55:02 AM
Last modification on : Friday, September 11, 2015 - 1:10:58 AM
Document(s) archivé(s) le : Tuesday, September 21, 2010 - 3:58:18 PM

File

amblard_girard0.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Cécile Amblard, Stephane Girard. A new bivariate extension of FGM copulas. Metrika, Springer Verlag, 2009, 70 (1), pp.1-17. <10.1007/s00184-008-0174-7>. <inria-00134433v2>

Share

Metrics

Record views

481

Document downloads

270